# SDR A6WA201441331

- Difficulty date: March 28, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 26,534 hours, 25,474 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: S6144A33
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 REAR BULKHEAD LT STRINGER 15 OBLIQUE ANGLE.  R & R CRACKED LT OBLIQUE ANGLE WITH NEW SERVICEABLE ANGLE IAW CRJ 200 SRM 51-40-11 & 51-42-21.
